# SDR DALA2016081606017

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON INBD SIDE, FIRE SEAL STRUCTURE IS CHAFED, NAC STA 102.  ON THRUST REVERSER SIDE.   REMOVED DAMAGED LT PYLON FIRE SEAL  EXISTING REPAIR AT NAC STA 102.  IAW SRM 51-40-02 FABRICATED REPAIRS  AND FILLER IAW EA 06-462158-14, INSTALLED REPAIRS IAW EA #06 -462518-14.
